# SDR QXEA2024030800051

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 11,787 hours, 7,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 422120
- Condition: Faulted
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OVERHEAD EMERGENCY LIGHT INOP. REPLACED THE #3 EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01-000/400-801-A AND REPLACED THE EXIT SIGH IAW AMM 33-50-19-000/400-801-A.
